U.S. doctors online nowAsk doctors free
IL
A member asked:

can i take sleep aids (diphenhydramine 50mg) with my 54 mg of concerta?

1 doctor answer2 doctors weighed in
Dr. Cynthia Rector
Psychiatry 29 years experience
Yes: I hope you mean that you are taking Concerta in the morning and the Diphenhydramine at night!. Many patients take a sleep aid if their Concerta causes insomnia. Diphenhydramine at that dose is perfectly acceptable.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 26, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.